This patient support community is for loved ones of people who drink and are trying to quit for discussions relating to abuse, behavioral issues, caring for yourself, counseling, divorce and separation, enabling, guilt, and when to get medical help.
My husband has over the past few weeks/months became very angry agressive and moody. Once a family man who would do anything for our family is now wanting a divorce and not to try and work things out, out of nowhere. He has had increase in his Adderall (adderrall) XR over the past few months and has also been consuming more and more alcohol. Could this medication be a factor?
Alcohol should NEVER be taken with any medications.
If your husband is an alcoholic he won't get the help he needs...only because he'll refuse it.
However, if the drinking is a new thing, then tell his doctor right away.
Tell his doctor regardless. I know they have laws where the doctor can't tell YOU anything...and he shouldn't really be discussing your husband with you...but when there is a personality change that goes along with ANY medication, it is important to tell the doctor.
I have several friends that are on Adderall (adderrall) and they say when they take more than prescribed it makes them moody and mean.... it could also cause lack of sleep which causes the same moody & mean attitude in some people... Just a thought... good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.